# SDR C2XA98IA130

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120RT
- Aircraft serial: 120136
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12004973005
- Condition: Corroded
- Location: Frame 41-42
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, STRINGER 21 LEFT WAS FOUND TO BE CORRODED BETWEEN FRAMES 41 AND 42.  MAINTENANCE REMOVED THE DAMAGED SECTION OF STRINGER AND PERFORMED A SPLICE REPAIR IAW EMB120 SRM 53-00-03 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
